# SDR N6WA20140101001

- Difficulty date: January 1, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 25,774 hours, 18,567 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.  DEFERRED ITEM IAW MEL 52-70-01.
